# SDR 2003FA0000299

- Difficulty date: February 25, 2003
- Submitted: March 19, 2003
- Operation: General aviation
- Aircraft: N111JP
- Make and model: Mooney M20C
- Aircraft serial: 690078
- Engine: Lyc O360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Coupling
- Part number: B10006
- Condition: Failed
- Location: Mlg Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B100-06 RUBBER DRIVE COUPLING BETWEEN LANDING GEAR MOTOR AND TRANSMISSION, ABSORBS SHOCK WHEN LANDING GEAR REACHES ITS LIIT, THIS IS THE ONLY CONNECTION BETWEEN TRANSMISSION AND GEAR LINKAGE, WHEN THIS PART FAILED, YOU CANNOT PERFORM ANY GEAR EXTENSION, ELECTRICALLY OR MECHANICALLY.  RECOMMEND TO REPLACE EVERY 200 HOURS TO COINCIDE WITH 200 HOUR TRANSMISSION GEAR BACKLASH INSPECTION AND SB M20-190.
